# SDR C2XA03IA098

- Difficulty date: September 20, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED THAT THE EMERGENCY LIGHT WAS INOPERATIVE IN THE CABIN DURING PREFLIGHT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
